# SDR CALA2025051304652

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 50,111 hours, 17,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL IN AFT GALLEY ON TAXI IN REF. AMM05-51-26, DEBRIEFED CREW, ODOR DISAPATED. OPERATED GALLEY EQUIPMENT NO ODOR NOTICED.
